# SDR ABXA9600576

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182
- Condition: Elongated Holes
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND HOLES ELONGATED ON THE FRAMES AT STA 718 LEFT AND RIGHT.  REPAIRED IAW ABX REA D953-15434-MR.
